# SDR 2006FA0000832

- Difficulty date: July 26, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N334SR
- Make and model: Beech 400A
- Aircraft serial: RK129
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1SX1T
- Condition: Damaged
- Location: Mlg Selector
- Part time: 3,446 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LANDING GEAR WARNING HORN WOULD NOT OPERATE WITH LT POWER LEVER RETARDED.  FOUND THROTTLE QUADRANT SWITCHES S25 AND S26 TO HAVE HIGH INTERNAL RESISTANCE.  REPLACED SWITCHES AND ADJUSTED AS REQUIRED IAW MM.  LANDING GEAR WARNING SYSTEM TESTS NORMAL.  TYPICAL FAILURE MODE FOR THIS TYPE SWITCH USED ON THROTTLE LEVERS FOR VARIOUS FUNCTIONS.  RECOMMEND A MORE EXTENDED LIFE SWITCH BEING UTILIZED, OR ESTABLISH A SCHEDULED 2600 HR REPLACEMENT SCHEDULE (IN CONJUNCTION WITH REPLACEMENT SCHEDULE (IN CONJUNCTION WITH ADDITIONAL C-INSPECTION/COMPONENT REPLACEMENT ITEMS).  (K)
